# SDR SWAA2015102745395

- Difficulty date: September 17, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C38794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY FRAME INNER CHORD CRACKED AT BS 616, FOURTH FASTENER FROM THE FLOORBEAM.  REPAIRED CHORD IAW EA.
